# SDR C2XA99IA636

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145ER
- Aircraft serial: 145056
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Angle
- Part number: 14531597601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT VERTICAL STABILIZER TO FUSELAGE DRAG ANGLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF DRAG ANGLE IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5330-01101, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
